Show simple item record

dc.contributor.authorSchlosshauer, M
dc.contributor.authorBaker, D
dc.date.available2014-05-21T19:28:10Z
dc.date.issued2002-11-21
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000179336200026&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationSchlosshauer, M. & Baker, D. (2002). A general expression for bimolecular association rates with orientational constraints. JOURNAL OF PHYSICAL CHEMISTRY B, 106 (46), pp.12079-12083. https://doi.org/10.1021/jp025894j.
dc.identifier.issn1520-6106
dc.identifier.urihttp://hdl.handle.net/11343/26330
dc.descriptionC1 - Journal Articles Refereed
dc.formatapplication/pdf
dc.languageEnglish
dc.publisherAMER CHEMICAL SOC
dc.subjectTheoretical Physics; Physical Sciences
dc.titleA general expression for bimolecular association rates with orientational constraints
dc.typeJournal Article
dc.identifier.doi10.1021/jp025894j
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentPhysics
melbourne.source.titleJOURNAL OF PHYSICAL CHEMISTRY B
melbourne.source.volume106
melbourne.source.issue46
melbourne.source.pages12079-12083
dc.research.coderfcd240201
dc.research.codeseo1998780102
melbourne.publicationid61165
melbourne.elementsid283144
melbourne.contributor.authorSCHLOSSHAUER, MAXIMILIAN
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1520-5207
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record